Yan Xu
Results

Journal Article
A Discontinuous Galerkin Method with Minimal Dissipation for a Finite-Strain Plate
Advances in Applied Mathematics and Mechanics, Vol. 13 (2021), Iss. 5 : pp. 1027–1063

Journal Article
Local Discontinuous Galerkin Methods for High-Order Time-Dependent Partial Differential Equations
Communications in Computational Physics, Vol. 7 (2010), Iss. 1 : pp. 1–46

Journal Article
A Remark about Time-Analyticity of the Linear Landau Equation with Soft Potential
Analysis in Theory and Applications, Vol. 40 (2024), Iss. 1 : pp. 22–37

Journal Article
Local Discontinuous Galerkin Methods for Three Classes of Nonlinear Wave Equations
Journal of Computational Mathematics, Vol. 22 (2004), Iss. 2 : pp. 250–274

Journal Article
Local Discontinuous Galerkin Methods for Three Classes of Nonlinear Wave Equations
Journal of Computational Mathematics, Vol. 22 (2004), Iss. 2 : pp. 250–274

Journal Article
High Order Local Discontinuous Galerkin Methods for the Allen-Cahn Equation: Analysis and Simulation
Journal of Computational Mathematics, Vol. 34 (2016), Iss. 2 : pp. 135–158

Journal Article
Semi-Implicit Spectral Deferred Correction Methods Based on Second-Order Time Integration Schemes for Nonlinear PDEs
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 1 : pp. 111–133

Journal Article
Application of the Local Discontinuous Galerkin Method for the Allen-Cahn/Cahn-Hilliard System
Communications in Computational Physics, Vol. 5 (2009), Iss. 2-4 : pp. 821–835

Journal Article
Analysis of Effectiveness on Monte Carlo Importance Biased Transport Calculation
Communications in Computational Physics, Vol. 8 (2010), Iss. 4 : pp. 866–876

Journal Article
Local Discontinuous Galerkin Methods for the Degasperis-Procesi Equation
Communications in Computational Physics, Vol. 10 (2011), Iss. 2 : pp. 474–508

Journal Article
High-Order Positivity-Preserving Well-Balanced Discontinuous Galerkin Methods for Euler Equations with Gravitation on Unstructured Meshes
Communications in Computational Physics, Vol. 31 (2022), Iss. 3 : pp. 771–815

Journal Article
A Conservative Local Discontinuous Galerkin Method for the Schrödinger-KdV System
Communications in Computational Physics, Vol. 15 (2014), Iss. 4 : pp. 1091–1107